update: my mother says it should go away by the end of the day but i’m still worried??
Sounds like it's a reaction to the cream- have you washed the area? Does it seem to hurt at all? It really depends on what's happening how long it will take to go away- if it's not hurting and you are not having any other odd symptoms, it's probably ok to just watch it- but it doesn't hurt to give the doctor a call and just talk to them about what you are seeing to see if they would like to check in on it.
coincidentally, I heard a radio broadcast from Doctor Radio and a dermatologist talked about this. This is actually a common occurrence of corticosteroids (otc or otherwise) on skin. The face is prone to hypopigmentation (lightening). Stop using the Cortaid. Then watch and wait. Usually the pigmentation will go back to normal but not always. Your use sounds brief, so it probably will. Check in with your doctor too if you would like to. Sometimes there is a rebound effect for whatever you were treating with the steroid. Good luck
update: the white is gone but now it’s red??